# SDR AWXA0000371

- Difficulty date: June 6, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 50,928 hours, 31,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON ROUTINE LINE, EMERGENCY LIGHT BROKEN AT ROW 18L.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY, OPS CHK GOOD.
